# SDR 97ZZZX1311

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2624R
- Make and model: Cessna 182K
- Aircraft serial: 18258324
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG35
- Condition: Post Melted
- Location: Neg Post
- Part time: 29 hours
- Component: Concordebatt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRPLANE HAS A CONCORDE RG35 (RECOMBINANT GAS) SEALED BATTERY INSTALLED.  THE NEGATIVE BATTERY POST-POTTING SOLDER MELTED (TWO TIMES, TWO DIFFERENT BATTERIES) JUST ENOUGH TO LEAVE THE TERMINAL GROUND STRAP CONNECTION LOOSE.  I BELIEVE IT HAPPENS ON CHARGE-UP AFTER A LOW BATTERY.  BOTH OF THE DAMAGED BATTERIES WERE REPLACED UNDER WARRANTY.  CONCORDE SAYS THAT THEY ARE AWARE OF THE PROBLEM AND ARE WORKING ON A FIX.  THIS ARIPLANE WAS USED IN FREQUENT IFR CONDITIONS AND WAS JUST A MOMENT AWAY FROM TOTAL ELECTRICAL FAILURE ON TWO SEPARATE OCCASIONS.
